Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Autistic who is adolescent, difficulty in thought processing, stressed and aggressive. Suggestions ?

Hi, have a autistic son who is adolescent. He is on medications , risperidone and valproate and tegrital for his aggression and episodic behaviours and lonazep for past 3 months. He has been having difficulty in thought processing for several years now. When stressed he talks to us, but is unable to comprehend fully and this leads to more stress and more talking and ultimately he becomes aggressive. Can you halp us?
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hello anumita
welcome to hcm
as you said your child is autistic and he is on medication since long i as homeopath see lot of such cases.. in your case a good homeopath who is classical one and practice on basics of homeopathy will help surly slowly the child will show the changes and medication will be reduced homeopathy can be taken during initial stage of treatment along with allopathic medicine remember some times over medication also complicate the case so please contact your doctor he help you out
take care
Answered: Sat, 11 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor